# SDR DXTA2012010604841

- Difficulty date: December 23, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 2,482 hours, 1,170 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 1159SCH4522
- Part serial: 5374
- Condition: Leaking
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL "STICKS" AND PULSES.  DURING TAKEOFF, WHEN THE GEAR AND FLAPS WERE RETRACTED, THE ELEVATOR PULSED.  DURING CLIMBOUT, ELEVATOR WOULD BECOME HEAVY (STICKING) AND THEN GIVE.  ON APPROACH, ELEVATOR CONTROL PULSED DURING EACH FLAP MOVEMENT AND STUCK OCCASIOINALLY ON FINAL.   R & R ACTUATOR IAW CMP 273401.
